This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Paracetamol 500mg Caplets X 16

View all Superdrug

Paracetamol relieves pain and brings down high temperatures (reduces fever).

More Product Information
 Check store availability
 

Product Information


Paracetamol relieves pain and brings down high temperatures (reduces fever).

Warnings or Restrictions

Keep out of the sight and reach of children.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Always read the label

Product Specification

The active ingredient is: Paracetamol 500 mg per tablet.
Other ingredients are: Pregelatinised maize starch, sodium metabisulphite (E223) and magnesium stearate.

Size (0) Unit (EA) Height (6.4) Width (7) Depth (2.5)

Product code: 801639

Recyclable

Carton and leaflet can be recycled.

Product Uses

Swallow the caplets, preferably with a drink of water.

Age Dose and how often to take
Adults, the elderly and children over 12 years Take 1 or 2 caplets up to four times a day, as required.

Children 6 to 12 years Half to one caplet up to four times a day, as required.

Do not give to children under 6 years.
• Do not take more often than every 4 hours
• Do not exceed 4 doses in any 24 hour period.
• Do not continue to take for more than 3 days unless instructed by your doctor.
• DO NOT EXCEED THE STATED DOSE.
• If symptoms persist consult your doctor.

Link to top of current page.
Link to display social media share links
Please wait...